# SDR SWAA2022102763348

- Difficulty date: October 23, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 27,109 hours, 12,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PASSENGER CABIN EMERGENCY LIGHTS AND EXTERIOR EMERGENCY LIGHTS INOP. / [01] REPLACED EMERGENCY BATTERY PACK M1673 PERFORMED AFT EMERGENCY EXIT OPS TEST; TEST PASSED PER B737-800 AMM 33-51-06-960-805.;[02] REPLACED EMERGENCY BATTERY PACKS M1670; M2816; M1671; PERFORMED EMERGENCY LIGHTS TEST AS PER REF AMM 33-51-06-960-805. FOUND NORMAL;[03] VERIFIED STEP 1;2
